Jump to content
ACN Latitudes Forums

Recommended Posts

I’ve been MIA. I needed a real break, the site of the computer made me sick. Ds had been doing fairly well. (idk why, school out?,we were doing doxy as igg for myco which is always a just a smidge high?, growing out of it?)

 

Took ds in for filling before pex, ended up the an infected salivary gland we had to clear and postponed pex a couple weeks.(TEETH!)

Well we just finished pex on thurday 7/28 and ds asked,” mom is it possible that my tics can get worse before they get better? “ As we left the hospital I could see that they were worse. He was about a 3- when we went in and now he is around 7-8+. Is herxing or churning up of stuff possible with pex? Is it getting the stuff in his marrow? Is it an adverse reaction to something in the plasma?

 

I wanted to be one of the those who were better in the hospital. i heard that is not the normal case and it does take a couple weeks to see something with pex typically, but worsening? Does anyone have words or thought for me and ds? We are getting by, but I am also sick about it.

 

Anyone worse before getting better with pex?

Link to post
Share on other sites

Yes, my son's tics got worse after pex. Took several weeks before they re-settled. But other things got better during that time - mood, OCD, anxiety..then finally tics went away. We went nearly 18 months without tics after that - until a bad herx from tindamax this past spring. But they too subsided once we stopped tindamax.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...